# SDR ASAA2020030632359

- Difficulty date: March 2, 2020
- Submitted: March 7, 2020
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 50,951 hours, 15,221 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER START ON RECALL, RIGHT PACK LIGHT ILLUMINATES RESETS WITH MASTER CAUTION PUSH TO RESET. GROUNDED - YES. PERFORMED FIM TASK 21-62 TASK 801. THIS CLEARED THE FAULT. THE FAULT DID NOT REOCCUR DURING THE OPS CHECK. OPS CHECK GOOD. REFERENCE LOG PAGE 12170629. THIS CLEARS MEL 21-32B.
